# SDR CA010725013

- Difficulty date: July 10, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 1,718 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Gear
- Part number: 9787320001
- Condition: Failed
- Location: Te Flaps
- Part time: 2,126 hours, 1,899 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS REPORTED FLAP SYSTEM 1 AMP CIRCUIT BREAKER ON BATTERY BUS TRIPPED WHEN FLAP SELECTED DOWN. THE SYSTEM WOULD FUNCTION NORMAL IF THEY KEPT THE AIR SPEED BELOW 140 KNOTS. THE FAILURE COULD NOT BE DUPLICATED ON THE GROUND. THE FLAP POWER DRIVE UNIT WAS REPLACED. THE AIRCRAFT WAS FLOWN AND FLAPS EXTENDED AT MAX EXTENSION SPEED AND SYSTEM FUNTIONED NORMAL.
